Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2019 | Journal Article | IST-REx-ID: 175   OA
T. D. Browning and D. Loughran, “Sieving rational points on varieties,” Transactions of the American Mathematical Society, vol. 371, no. 8, pp. 5757–5785, 2019.
View | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6310   OA
T. D. Browning and L. Q. Hu, “ Counting rational points on biquadratic hypersurfaces,” Advances in Mathematics, vol. 349, pp. 920–940, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6620   OA
R. De La Bretèche, K. N. Destagnol, J. Liu, J. Wu, and Y. Zhao, “On a certain non-split cubic surface,” Science China Mathematics, 2019.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed